RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2018, Volume 52, Issue 2, Pages 88–92 (Mi uzeru463)  

Mathematics

On a question of A. Sozutov

N. E. Mirzakhanyana, H. V. Piliposyanb

a Chair of Algebra and Geometry YSU, Armenia
b Chair of Mathematical Cybernetics RAU, Armenia

Abstract: In the paper an answer to a problem posed by A.I. Sozutov in the Kourovka Notebook is given. The solution is based on some modification of the method that was proposed for constructing a non-abelian analogue of the additive group of rational numbers, i.e. a group whose center is an infinite cyclic group

Keywords: central extension, periodic group, normal closure.

Full text: PDF file (145 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 20F05; Secondary 20E22
Received: 04.05.2018
Language: English

Citation: N. E. Mirzakhanyan, H. V. Piliposyan, “On a question of A. Sozutov”, Proceedings of the YSU, Physics & Mathematics, 52:2 (2018), 88–92

Citation in format AMSBIB
\Bibitem{MirPil18}
\by N.~E.~Mirzakhanyan, H.~V.~Piliposyan
\paper On a question of A. Sozutov
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2018
\vol 52
\issue 2
\pages 88--92
\mathnet{http://mi.mathnet.ru/uzeru463}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru463
  • http://mi.mathnet.ru/eng/uzeru/v52/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018